Mixing medication and diet pills can cause diet pill effects ranging from mild to severe, depending on what kind of diet pills you are taking and what you mixing them with. As a general rule, if you are taking any medications, you should contact your doctor before beginning any weight loss program that involves taking diet pills. Taking this extra step can ensure your safe weight loss and make sure that you stay on track to meet your goals of a thinner and healthier you.
Mixing Medication and Over-The-Counter Diet Pills
Because herbal supplements do not have to be approved by the FDA to go to market, there is no research done on the possible side effects of mixing these pills with medication. Most of the information available is anecdotal based on results some people had, rather than actual medical studies with proven results. For this reason, if you are taking any medication for heart, liver or kidney problems, it is recommended that you speak with your doctor before beginning any over-the-counter diet pill.
Mixing Medications and Prescription Diet Pills
Because prescription diet pills are generally more potentially hazardous than over-the-counter ones, it is recommended that you do not mix them with any medication for high blood pressure, liver, kidney or heart diseases. Possible side effects can range from insomnia, heart palpitations and in some cases even death. These are prescription drugs and their consumption should be monitored closely by your doctor. Let your doctor know of any underlying health problems and/or medications you are taking before you begin any prescription diet pill weight loss plan.
Mixing diet pills with other medications can create a very bad outcome. Be sure to speak to your doctor before beginning any weight loss plan that involves diet pills to make sure that you will not have any adverse interactions to medication you may be taking.